Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Satisfying Integral Type Inequality
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 133 | Weekly Hits: ⮙4

Research Paper | Mathematics | India | Volume 5 Issue 5, May 2016

Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Satisfying Integral Type Inequality

Preeti Malviya, Vandna Gupta, V.H. Badshah

The aim of this paper is to present some common fixed point theorem in Intuitionistic fuzzy metric space satisfying integral type inequality for E.A. Property.

Keywords: Common fixed point, Fuzzy metric space, EA Property, Semi Compatible maps, Intuitionistic fuzzy metric space

Edition: Volume 5 Issue 5, May 2016

Pages: 165 - 168

Share this Article

How to Cite this Article?

Preeti Malviya, Vandna Gupta, V.H. Badshah, "Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Satisfying Integral Type Inequality", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=2051602, Volume 5 Issue 5, May 2016, 165 - 168

Enter Your Registered Email Address





Similar Articles with Keyword 'Common fixed point'

Downloads: 104 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Downloads: 105 | Monthly Hits: ⮙9

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this Article

Downloads: 106 | Weekly Hits: ⮙3 | Monthly Hits: ⮙12

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1104 - 1107

Common Fixed Point Theorem for Eight Mappings in Menger Space Using Rational Inequality Without Continuity

Naval Singh, Dilip Kumar Gupta

Share this Article

Downloads: 109 | Monthly Hits: ⮙7

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 2057 - 2060

Coincidence Point Theorems for Four Self Mapping in D-Metric Spaces

Dharamvir Singh Vashisth, Manoj Kumar Tiwari, Raghu Nandan Patel

Share this Article

Downloads: 110 | Weekly Hits: ⮙2 | Monthly Hits: ⮙6

Research Paper, Mathematics, Iraq, Volume 6 Issue 9, September 2017

Pages: 654 - 656

Common Fixed Point in Cone Banach Space

Buthainah A.A. Ahmed, Essraa A. Hasan

Share this Article

Similar Articles with Keyword 'Fuzzy metric space'

Downloads: 104 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Downloads: 108 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel

Share this Article

Downloads: 111 | Weekly Hits: ⮙1 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2284 - 2286

Common Fixed Point Theorems in Fuzzy Metric Spaces

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Downloads: 112 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1395 - 1398

Coincidence and Common Fixed Point Theorems for Nonlinear Contractive in Intuitionistic Fuzzy Metric Space

A. D. Singh, Ram Milan Singh, R. S. Chandel

Share this Article

Downloads: 115 | Weekly Hits: ⮙3 | Monthly Hits: ⮙13

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 2286 - 2288

Fuzzy Metric on Fuzzy Linear Spaces

Gebru Gebray, B. Krishna Reddy

Share this Article

Similar Articles with Keyword 'Intuitionistic fuzzy metric space'

Downloads: 108 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel

Share this Article

Downloads: 112 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1395 - 1398

Coincidence and Common Fixed Point Theorems for Nonlinear Contractive in Intuitionistic Fuzzy Metric Space

A. D. Singh, Ram Milan Singh, R. S. Chandel

Share this Article

Downloads: 133 | Weekly Hits: ⮙4

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 165 - 168

Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Satisfying Integral Type Inequality

Preeti Malviya, Vandna Gupta, V.H. Badshah

Share this Article



Top